Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Función regular")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 982

  • Page / 40
Export

Selection :

  • and

Hölder regularity of compactly supported p-wavelets : p=3,4,5SOARDI, P. M.Constructive approximation. 1998, Vol 14, Num 3, pp 387-399, issn 0176-4276Article

A NOTE ON THE BILINEAR LITTLEWOOD-PALEY SQUARE FUNCTIONMOHANTY, Parasar; SHRIVASTAVA, Saurabh.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 6, pp 2095-2098, issn 0002-9939, 4 p.Article

Une décomposition des fonctions lisses par rapport à un polynôme quasi-homogène = A decomposition of smooth functions relative to a quasi-homogeneous polynomialJEANQUARTIER, P.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1997, Vol 325, Num 9, pp 941-944, issn 0764-4442Article

Construction of continuous functions with prescribed local regularityDAOUDI, K; VEHEL, J. L; MEYER, Y et al.Constructive approximation. 1998, Vol 14, Num 3, pp 349-385, issn 0176-4276Article

On the Ohsawa-Takegoshi L2 extension theorem and the Bochner-Kodaira identity with non-smooth twist factorLANGFENG ZHU; QI'AN GUAN; XIANGYU ZHOU et al.Journal de mathématiques pures et appliquées. 2012, Vol 97, Num 6, pp 579-601, issn 0021-7824, 23 p.Article

Extensions of the Poisson summation formulaDURAN, A. L; ESTRADA, R; KANWAL, R. P et al.Journal of mathematical analysis and applications. 1998, Vol 218, Num 2, pp 581-606, issn 0022-247XArticle

Hartogs' phenomenon for polyregular functions and projective dimension of related modules over a polynomial ringADAMS, W. W; LOUSTAUNAU, P; PALAMODOV, V. P et al.Annales de l'Institut Fourier. 1997, Vol 47, Num 2, issn 0373-0956, VII, XI, 623-640 [20 p.]Article

Calculation of directional derivatives in max-min problemsMINCHENKO, L. I; SATSURA, T. V.Computational mathematics and mathematical physics. 1997, Vol 37, Num 1, pp 16-20, issn 0965-5425Article

A Hardy type inequality for Wo2,10 (Ω) functionsCASTRO, Hernan; DAVILA, Juan; HUI WANG et al.Comptes rendus. Mathématique. 2011, Vol 349, Num 13-14, pp 765-767, issn 1631-073X, 3 p.Article

On the non-locality of quasiconvexityKRISTENSEN, J.Annales de l'Institut Henri Poincaré. Analyse non linéaire. 1999, Vol 16, Num 1, pp 1-13, issn 0294-1449Article

LORENTZIAN MANIFOLDS ISOMETRICALLY EMBEDDABLE IN LNMÜLLER, O; SANCHEZ, M.Transactions of the American Mathematical Society. 2011, Vol 363, Num 10, pp 5367-5379, issn 0002-9947, 13 p.Article

A new approach to Cullen-regular functions of a quaternionic variableGENTILI, Graziano; STRUPPA, Daniele C.Comptes rendus. Mathématique. 2006, Vol 342, Num 10, pp 741-744, issn 1631-073X, 4 p.Article

Bounds on the number of examples needed for learning functionsSIMON, H. U.SIAM journal on computing (Print). 1997, Vol 26, Num 3, pp 751-763, issn 0097-5397Article

On smooth variational principles in Banach spacesFABIAN, M; HAJEK, P; VANDERWERFF, J et al.Journal of mathematical analysis and applications. 1996, Vol 197, Num 1, pp 153-172, issn 0022-247XArticle

RECOVERY OF EDGES FROM SPECTRAL DATA WITH NOISE―A NEW PERSPECTIVEENGELBERG, Shlomo; TADMOR, Eitan.SIAM journal on numerical analysis. 2009, Vol 46, Num 5, pp 2620-2635, issn 0036-1429, 16 p.Article

Fitting a Cm-smooth function to data, IIIFEFFERMAN, Charles.Annals of mathematics. 2009, Vol 170, Num 1, pp 427-441, issn 0003-486X, 15 p.Article

A second order derivation formula for functions defined by integralsFERONE, V; MERCALDO, A.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 326, Num 5, pp 549-554, issn 0764-4442Article

THREE CLASSES OF PSEUDOSYMMETRIC CONTACT METRIC 3-MANIFOLDSGOULI-ANDREOU, Florence; MOUTAFI, Evaggelia.Pacific journal of mathematics. 2010, Vol 245, Num 1, pp 57-77, issn 0030-8730, 21 p.Article

Fourier series of half-range functions by smooth extensionMORTON, Jeremy; SILVERBERG, Larry.Applied mathematical modelling. 2009, Vol 33, Num 2, pp 812-821, issn 0307-904X, 10 p.Article

Adjoint restriction estimates and scaling on spheresSHAYYA, Bassam.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 5, pp 1517-1524, issn 0002-9939, 8 p.Article

Smoothness of indicator functions of some sets in Wiener spacesAIRAULT, H; ZHANG, X.Journal de mathématiques pures et appliquées. 2000, Vol 79, Num 5, pp 515-523, issn 0021-7824Article

Neural networks for optimal approximation of smooth and analytic functionsMHASKAR, H. N.Neural computation. 1996, Vol 8, Num 1, pp 164-177, issn 0899-7667Article

CONVEXITY AND HORIZONTAL SECOND FUNDAMENTAL FORMS FOR HYPERSURFACES IN CARNOT GROUPSCAPOGNA, Luca; PAULS, Scott D; TYSON, Jeremy T et al.Transactions of the American Mathematical Society. 2010, Vol 362, Num 8, pp 4045-4062, issn 0002-9947, 18 p.Article

Hydrodynamic Limit of Gradient Exclusion Processes with ConductancesFRANCO, Tertuliano; LANDIM, Claudio; FRITZ, J et al.Archive for rational mechanics and analysis. 2010, Vol 195, Num 2, pp 409-439, issn 0003-9527, 31 p.Article

Image of a Shift Map Along the Orbits of a FlowMAKSYMENKO, Sergiy.Indiana University mathematics journal. 2010, Vol 59, Num 5, pp 1587-1628, issn 0022-2518, 42 p.Article

  • Page / 40